Hypermultiplets, domain walls, and supersymmetric attractors - art. no. 104006

Citation
A. Ceresole et al., Hypermultiplets, domain walls, and supersymmetric attractors - art. no. 104006, PHYS REV D, 6410(10), 2001, pp. 4006
Citations number
61
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6410
Issue
10
Year of publication
2001
Database
ISI
SICI code
0556-2821(20011115)6410:10<4006:HDWASA>2.0.ZU;2-I
Abstract
We establish general properties of supersymmetric flow equations and of the superpotential of five-dimensional N=2 gauged supergravity coupled to vect or multiplets and hypermultiplets. We provide necessary and sufficient cond itions. for BPS domain walls and find a set of algebraic attractor equation s for N = 2 critical points. As an example we describe in detail the gaugin g of the universal hypermultiplet and a vector multiplet. We study a two-pa rameter family of superpotentials with supersymmetric AdS critical points a nd we find, in particular, an N=2 embedding for the UV-IR solution of Freed man, Gubser, Pilch, and Warner of the N = 8 theory. We comment on the relev ance of these results for brane world constructions.